Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Trying to conceive, have platelet dysfunction in blood, getting heavy periods. Will it be transferred to baby?

I am 30 yrs. I maaried 5 years back. I am trying to conceive for last 9 months.But no. I have platelet disfunction in blood . It is giving me heavy menstruction cycle every month. I am trying to conceive now. Platelet disfunction affecting my conceiving? And will it affect my deleivery. Will this be transfered to born baby also.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Platelet dysfunction is not likely to affect your fertility or ovulation. The heavy bleeding that you are having might lead to anaemia which can indirectly affect the pregnancy and the baby. You need to consult an infertility specialist for personalized management.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor